Children's Nighttime Cold & Cough Syrup Grape


Size: 4 oz
Price:
$9.89

Description

What you need to help make your child feel better. Trusted by parents for over 50 years. Cough Relief, Runny, Stuffy Nose, & Itchy Throat. Diphenhydramine HCl (Antihistamine/Cough Suppressant), Phenylephrine HCl (Nasal Decongestant). ea teaspoon contains: 3 mg Sodium.

1-800-KIDS-987

May be given every 4 hours. Do not give more than 6 doses in 2 hours unless directed by a doctor

  • Use enclosed dosing cup only. Keep for use with this product only. Do not use any other dosing device. Children under 4 years of age do not use. Children 4 to under 6 years of age do not use unless directed by a doctor. Children 6 years to under 12 years of age 2 teaspoonfuls (10mL).
  • Store at 20-25 degrees C (68-77 degrees F)
©2012 Novartis Consumer Health, Inc.

Ingredients

Active Ingredients: Diphenhydramine HCL - 6.25 mg (Antihistamine/Cough Suppressant), Phenylephrine HCl - 2.5 mg (Nasal Decongestant)
Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium, FD& C Red No. 40, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate., FD&C Blue No. 1

Warnings

Child-resistant safety cap. Do not use if printed neckband is broken or missing. Warning Do not use

  • In a child under 4 years of age
  • In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if the child's prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.
  • With any other product containing diphenhydramine, even one used on skin
  • For the purpose of making your child sleepy

Ask a doctor before the use if the child has

  • Heart disease
  • High blood pressure
  • Thyroid disease
  • Diabetes
  • Glaucoma
  • Cough that occurs with too much phlegm (mucus)
  • Chronic cough that lasts or as occurs with asthma
  • A breathing problem such as chronic bronchitis

Ask a doctor or pharmacist before use if the child is taking sedatives or tranquilizers

When using this product

  • Do not exceed recommended dosage
  • May cause marked drowsiness
  • Sedatives and tranquilizers may increase drowsiness
  • Excitability may occur, especially in children

Stop use and ask a doctor if

  • Nervousness, dizziness or sleeplessness occurs
  • Symptoms do not improve within 7 days or occur with a fever
  • Cough persists for more than 7 days, comes back or occurs with a fever, rash or persistent headache. These could be signs of a serious condition

Keep out of rea of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Temporarily relieves

  •  Sneezing
  •  Itchy nose or throat
  •  Runny nose
  •  Itchy watery eyes due to hay fever
  •  Nasal and sinus congestion
  •  Cough due to minor throat and bronchial irritation as may occur with a cold
  • Shipping Specifications

    This product can be shipped to a store for FREE

    This product cannot be shipped to the following state(s):

    • CA
    • NY

    Shipping Weight (in lbs): 0.41

    Product in inches (LxWxH): 1.83x 1.86x 5.63

    Item Code: 510961

    UPC: 30043634404

    See Ship to store FAQs
  • Reviews

    Loading reviews
  • Payment & Security

    American Express Apple Pay Diners Club Discover JCB Mastercard Visa

    Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

    You may also like

    Recently viewed